Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Measures of Carleson type on filtrated probability spaces and the corona theorem on complex Brownian spaces

Author: Hitoshi Arai
Journal: Proc. Amer. Math. Soc. 96 (1986), 643-647
MSC: Primary 60G44; Secondary 46J10, 60G46
MathSciNet review: 826495
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: N. Th. Varopoulos showed the existence of corona solutions for bounded holomorphic martingales (cf. [7]). In this paper we investigate measures of Carleson type on usual filtrated probability spaces and as its application we estimate the corona solutions by a probabilistic modification of Wolff's approach.

References [Enhancements On Off] (What's this?)

  • [1] H. Arai, On the algebra of bounded holomorphic martingales, Proc. Amer. Math. Soc. (to appear). MR 845975 (87j:46100)
  • [2] J. B. Garnett, Bounded analytic functions, Academic Press, New York, 1981. MR 628971 (83g:30037)
  • [3] N. Ikeda and S. Watanabe, Stochastic differential equations and diffusion processes, North-Holland, Amsterdam, 1981. MR 1011252 (90m:60069)
  • [4] P. A. Meyer, Un cours sur les intégrales stochastiques, Lecture Notes in Math., Vol. 511, Springer-Verlag, Berlin and New York, 1976, pp. 245-400. MR 0501332 (58:18721)
  • [5] T. Nakazi, Hardy spaces and Jensen measures, Trans. Amer. Math. Soc. 274 (1982), 375-378. MR 670939 (84a:46110)
  • [6] T. P. Srinivasan and Ju-Kwei Wang, Weak* Dirichlet algebras, Proc. Internat. Sympos. on Function Algebras, Scott-Foresman, Glenview, Ill., 1966, pp. 216-249. MR 0198282 (33:6441)
  • [7] N. Th. Varopoulos, The Helson-Szegö theorem and $ {A_p}$-functions for Brownian motion and several variables, J. Funct. Anal. 39 (1980), 85-121. MR 593791 (82a:60069)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G44, 46J10, 60G46

Retrieve articles in all journals with MSC: 60G44, 46J10, 60G46

Additional Information

Keywords: Measure of Carleson type, BMO-martingale, holomorphic martingale, Wolff's theorem, corona theorem
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society